# SDR COMA2011071890013

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 9,614 hours, 5,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034094
- Condition: Corroded
- Location: Fuselage
- Part time: 9,614 hours, 5,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 280 CROSS BEAM IS CORRODED.  REMOVED AND REPLACED RT  FS 280 CROSS BEAM IAW BOMBARDIER SRM 51-42-06, 51-42-27, 51-42-21, 51-42-13 AND FASTENER DEVIATION REO 690-53-11-032.
